Facebook Pixel

Periods early after taking Ipill?

By January 2, 2017 - 1:43pm
Rate This

I had my periods on 10th December last month, had sex on 21 and took an Ipill as the condom broke. I bled on 25th which i assume was the withdrawal period. I see spotting starting 2nd Jan. Is it normal? Is it my period?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!